Jump to content

pamela

Members
  • Content Count

    99
  • Joined

  • Last visited

Community Reputation

0 Neutral

About pamela

  • Rank
    Advanced Member
  • Birthday 12/12/1972

Contact Methods

  • Website URL
    http://
  • ICQ
    0

Profile Information

  • Interests
    reading, researching,raising and 1 year old girl,supporting military spouse and keeping up with 3 large and funny dogs
  1. I did not think there were any others out there with both pots, and protein S or clots. I too have a filter, take 12.5 mg of coumadin. I take digitek and Coreg. Whats the Pro Amatine do? I have a docs appt soon (several actually) and I like to be prepared. LInda Joy I have a cousin in MAryland named Linda Joy. That's kind of weird.
  2. I have been on Wafarin for three years after a PE and blood clots in my legs due to LOw proteins S deficiency. I was diagnosed with Pots and OI may 2005. So I really don't know except my pots is worse when my INR is high ( above 3.5). But the symptoms of POTS can also be the same as a stroke or brain annyurism ( Ican't type or spell today). I just found out that I have had a stroke in the paast 6 months andd it caused some damage to the brain and I had no clue. I get POTSY often and migraines too. Be caareful and get your INR regulated.
  3. I have been in the hospital for 8 days out of the last 20. The first time for a pulse if above 120 that would spike to 180 whenever moved around. My BP was low also at the time. They Hydrated me and treated me with nitrates for the arrythmia and did a echo. Once my ekgs quit looking fenny after 3 days they released me. This las time Mp left arm and chest statrted hurting , I was faint, nauseated and could not speak. My work called an ambulance and I went to the hospital where they did a dophedimine (drug) stress test. That produced the pain and other symptoms and ekg changes and the ech
  4. Hi! rI have a rare blood condition called low protein s deficiency. Basically the deficiency causes my blood to clot at a faster rate. I ahve had DVT's pulmonary embolisms and am on blood thinners for life. I only found this out at 31yrs old after I was diagnosed with a large amounts of Pulmonary embolisms. So pleas have your doctor check your clotting factors and or clotting time. the normal clotting times are o.k. for people without a deficiency in protein c or s but if you have eiyther disorder you have to keep your blood thinner. If anyone in your family has had blood clots or P.E.
  5. Talk about a mixed blessing... I had to go to the Hospital for a sudden intense migrain and they gave me shots for pain aand nausea. We did not discuss pots or any suxh and I was released a couple hours later. It has been 3 days and I still have a mild to annoying headache, brain fog, clumsiness, sensitivity to everything..bloated and all the other potsy stuff. So the migraine was a precluding symptom....I just stareteda job as a groomer for dogs after being unable to work for over a year. For about 4 mos my POTS and OI have been manageable and after 3 straight days on my feet my symptoms
  6. Just when things were going well..Heartrate stable, BP o.k., working out, meds doing great..No brain fog for weeks..BOOM!! I aid the other day when asked how I was doing? Great I really feel a lot better. 24hours later I was in the ER. My coreg and digitek got to working a little to well and I ended up severly Braadycardic and Low BP. I could not think, walk straight, my head was buzzing, tingiling, the world was spinning and I had to tell myself to breathe. THey kept me at the hospital, said to get a Eltrophysiology Study as soon as possible, consider new meds and a pacemaker, and sen
  7. Hey! I was in the army too. My husband is active currently serving as a recruiter but we are normally at Bragg. Please email me at pskildum@bellsouth.net We are seeing civillian docs here in the Charlotte NC area and half of them have never heard of Dysautomnia or POTS. I am so worried to be laughed at next year when we get to the military hospitals. (Sorry if the typing is messed up but I just got out of the hospital for Bradycardia and Low BP). I am sorrythat you are going through so much. Believe my I understand> My big strong Paratrooper does not understand any of this and he ha
  8. I feel exhausted after fluids but its from getting up to pee so many times. However you may want to check your Kidneys, urine, aand blood sugar to make sure your systom is not getting a fluid overload.
  9. I read this to a while back since they send their newsletter to my email. Did you read the ones they had on Syncope. I think it was in the end of May. Their newsletter is fantastic. Good articles about MVP,EPS, and other heart related terms.
  10. HI! I have just got back from a trip and stay at the Hospital here in N.C. I just went in for the same symptoms. Before strting coreg and digitek for arrythmias and tachy's I was all out of wack. Then for the past 6 mos I have been feeling a lot better. Tuesday Am I tried to get up and drive my husband to work but he could'ne wake me up. I thought I was just extremely tired. 3 hours later I made my way to the kitcken stumbiling and managed to take my pulse. After walking and standing there my pulse was still 54. I felt like I was dying. Shaky, I felt like I was melting to the floor. I
  11. 10 years ago the military docs diagnosed me with vertigo and I had a med for that. Then Last May I found out I have POTS. Now my meds work for the POTS but my vertigo still comes and goes. Hang in there everyone.
  12. I have had a pretty constant headache since valentines and it is severe at times. The only tthing I ha changed was I had stopped my pottasium. I restarted my prescription and am going to have it checked Monday since I still feel dizzy.
  13. My old doc in charlotte NC prescribed Metadate(ritalin) for POTS assuming that it would help with the fatigue and low BP since Nadalol was bringing me way down. The metadate worked for lack of enrergy for about two weeks but I was tachy and skipping heartbeats. After about two weeks on the med I began falling asleep standing,sitting, no matter what. And I went from having no appetite to eating my arms off. THe doc said we could try ephedra or pseudophedrine.. I said no thanks. My cardio doc had me do a hholter test and a stress test and then prescribed Coreg and digitek since my arrythmia
  14. Hi and Welcome! I don't work out side of the home and understand your insurance difficulties. I am on beta blockers and antiarrythmics and just recently started looking into a more homeopathic approach. My dysautomnia (Pots,NCS,orthostatic Hypotension and such) keeps from a regular job and interferes with my sleep so I stay at home. Good luck and feel free to email anytime!
  15. I hate to cut back on the excersise since it takes so much motivation to try any amount. The funny thing is I get that runners high typr feeling eearly and then I know I have over done it. For the most part however, I can regulate the amount of cardiac output and keep it on the low side thanks to the Coreg. The Digitek medicine is suppose to keep me from getting skippy in my pulse. It works pretty good until I started excersising. I will probably have to increase that dosage. The only excersises that do not aggrevate my symptoms to much are the stationary bike and light floor excersi
×
×
  • Create New...